# SDR DALA2022121308050

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 138,330 hours, 20,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED.   SECURED 1L SLIDE LIGHT INDICATOR. IAW AMM 5271. CHECKED GOOD.
